# SDR CA960826062

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 401A
- Propeller: Mcauly 3AF32C87
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 50000084
- Condition: Separated
- Location: Flap Extend
- Part time: 8,456 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE AREA WHERE THIS FAILURE OCCURRED IS LOCATED BEHIND A PULLEY AND IS NOT EASILY INSPECTED WITHOUT THE USE OF A MIRROR LOOKING INBOARD. SOME WEAR AND FRAYING WAS ALSO NOTICED JUST OUTBOARD OF THE PULLEY. THERE WAS SOME CORROSION ON THE CABLE BUT NOT IN THE AREA OF THE FAILURE. THE PULLEYS WERE NOT SEIZED AND THE CABLE WAS NOT RUBBING ON ANYTHING. THE TENSION WAS CHECKED 114 HOURS PREVIOUSLY.
